# SDR A6WA201240738

- Difficulty date: July 25, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 21,527 hours, 20,971 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R1022710
- Condition: Chafed
- Location: Fs 449-529
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SKIN CHAFED ON BUTTE DOOR 694PB.  R & R SKIN IAW SRM 51-42-06, 51-40-11, 51-25-16.
